Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



  history
ID: 60518.0, MPI für Gravitationsphysik / Astrophysical Relativity
Gravitational Radiation Instability in Rotating Stars
Authors:Schutz, Bernard F.; Friedman, John L.
Language:English
Date of Publication (YYYY-MM-DD):1975-08-01
Title of Journal:The Astrophysical Journal
Volume:199
Start Page:L157
End Page:L159
Review Status:not specified
External Publication Status:published
Document Type:Article
Communicated by:Bernhard F. Schutz
Affiliations:MPI für Gravitationsphysik/Astrophysical Relativity
External Affiliations:Department of Physics, Yale University, New Haven, Connecticut
Full Text:
You have privileges to view the following file(s):
schutz_60518.pdf  [273,00 Kb] [Comment:Paper]  
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.